Year 2021, Volume 4 , Issue 1, Pages 1 - 12 2021-01-31

SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA

İlker GENÇTÜRK [1] , Şermin HÖKELEKLİ [2] , Kerim KOCA [3]


In this paper, we first give two new definitions for q-analytic functions. We also define a new line q-integral. Finally, using these q-integrals we obtain a version of complex q-Green's formula.
q-differential, q-integral, q-analytic functions
  • Ernst T., A Comprehensive Treatment of q-Calculus, Springer Basel, (2012).
  • Harman C. J., Discrete geometric function theory I, Applicable analysis, 7(4)(1978), 315–336.
  • Harman C. J., Discrete geometric function theory II, Applicable analysis, 9(3)(1979), 191–203.
  • Pashaev O. K. and Nalci S., q-analytic functions, fractals and generalized analytic functions, Journal of Physics A: Mathematical and Theoretical, 47(4)(2014), 045204.
  • Koca K., Genctürk İ. and Aydin M., Complex Line q-Integrals and q-Green?s Formula on the Plane, An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.), LXIV f.1 (2018), 27-45.
  • Koca K., Genctürk İ. and Aydin M., q-Green’s formula on the complex plane in the sense of Harman, Creat. Math. Inform., 26(3)(2017), 309–320.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0002-0492-939X
Author: İlker GENÇTÜRK (Primary Author)
Institution: KIRIKKALE ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ
Country: Turkey


Author: Şermin HÖKELEKLİ
Institution: KIRIKKALE ÜNİVERSİTESİ
Country: Turkey


Author: Kerim KOCA
Institution: KIRIKKALE ÜNİVERSİTESİ
Country: Turkey


Dates

Application Date : December 8, 2020
Acceptance Date : February 11, 2021
Publication Date : January 31, 2021

Bibtex @research article { jum837840, journal = {Journal of Universal Mathematics}, issn = {2618-5660}, eissn = {2618-5660}, address = {editorinchief@junimath.com}, publisher = {Gökhan ÇUVALCIOĞLU}, year = {2021}, volume = {4}, pages = {1 - 12}, doi = {10.33773/jum.837840}, title = {SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA}, key = {cite}, author = {Gençtürk, İlker and Hökelekli, Şermin and Koca, Kerim} }
APA Gençtürk, İ , Hökelekli, Ş , Koca, K . (2021). SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA . Journal of Universal Mathematics , 4 (1) , 1-12 . DOI: 10.33773/jum.837840
MLA Gençtürk, İ , Hökelekli, Ş , Koca, K . "SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA" . Journal of Universal Mathematics 4 (2021 ): 1-12 <https://dergipark.org.tr/en/pub/jum/issue/60411/837840>
Chicago Gençtürk, İ , Hökelekli, Ş , Koca, K . "SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA". Journal of Universal Mathematics 4 (2021 ): 1-12
RIS TY - JOUR T1 - SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA AU - İlker Gençtürk , Şermin Hökelekli , Kerim Koca Y1 - 2021 PY - 2021 N1 - doi: 10.33773/jum.837840 DO - 10.33773/jum.837840 T2 - Journal of Universal Mathematics JF - Journal JO - JOR SP - 1 EP - 12 VL - 4 IS - 1 SN - 2618-5660-2618-5660 M3 - doi: 10.33773/jum.837840 UR - https://doi.org/10.33773/jum.837840 Y2 - 2021 ER -
EndNote %0 Journal of Universal Mathematics SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA %A İlker Gençtürk , Şermin Hökelekli , Kerim Koca %T SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA %D 2021 %J Journal of Universal Mathematics %P 2618-5660-2618-5660 %V 4 %N 1 %R doi: 10.33773/jum.837840 %U 10.33773/jum.837840
ISNAD Gençtürk, İlker , Hökelekli, Şermin , Koca, Kerim . "SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA". Journal of Universal Mathematics 4 / 1 (January 2021): 1-12 . https://doi.org/10.33773/jum.837840
AMA Gençtürk İ , Hökelekli Ş , Koca K . SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA. JUM. 2021; 4(1): 1-12.
Vancouver Gençtürk İ , Hökelekli Ş , Koca K . SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA. Journal of Universal Mathematics. 2021; 4(1): 1-12.
IEEE İ. Gençtürk , Ş. Hökelekli and K. Koca , "SOME CLASSES OF q-ANALYTIC FUNCTIONS AND THE q-GREEN'S FORMULA", Journal of Universal Mathematics, vol. 4, no. 1, pp. 1-12, Jan. 2021, doi:10.33773/jum.837840